# SDR SWIA201129251

- Difficulty date: November 29, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 28,256 hours, 39,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE STRINGER 19 NEAR FRAME 13 BELOW FLOORBOARDS.  (C-CHECK)  REPLACED FORWARD SECTION OF STRINGER 19.
